Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Peter H Berman    :recent first  alphabetical  by type  bibtex listing:

  1. Peter H. Berman, M. F. Singer, Calculating the Galois Group of L_1(L_2(y))=0, L_1, L_2 Completely Reducible Operators, Journal of Pure and Applied Algebra, vol. #139 (1999), pp. 3-24 [ps]  [abs]
  2. Peter H. Berman, Computing the Galois Group of Y' = AY + B, Y' = AY Completely Reducible, Journal of Symbolic Computation [pdf]  [abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320